# SDR QXEA2012061500489

- Difficulty date: June 15, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER DRY BAY PANEL 521BT HAS AREAS OF CORROSION ON MATING SURFACE.   REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS IAW RD 8/4-57-425.  CONFIRMED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FOUND WITHIN LIMITS.  ALODINED, PRIMED PANEL IAW RD 8/4-57-425.  COMPLIED WITH RD 8/4-57-425.
